A generalization of multiplicative (generalized)-derivatons

Murat Çelik, Neset Aydin, Didem Yesil Sungur

Abstract


Let R be a semiprime ring and L be a semigroup ideal of R. The main object in this paper is to study the following situations in semiprime rings: When F is a multiplicative (α,1)-(generalized) derivation associated with a map d, (i) F(xy)±α(x)α(y)=0 for x,y∈L. (ii) F(x)F(y)±α(x)α(y)=0 for all x,y∈L. When F is a multiplicative (1,α)-(generalized) derivation associated with a map d, (iii) F(xy)±xy=0 for all x,y∈L. (iv) F(x)F(y)±xy=0 for all x,y∈L.

Full Text: PDF

How to Cite this Article:

Murat Çelik, Neset Aydin, Didem Yesil Sungur, A generalization of multiplicative (generalized)-derivatons, Journal of Mathematical and Computational Science, Vol 7, No 3 (2017), 485-494

Copyright © 2017 Murat Çelik, Neset Aydin, Didem Yesil Sungur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS